need pct help>>!!>>
- 12-18-2010, 10:40 PM
- 12-18-2010, 11:17 PM
pct for what and for how long dude?
- 12-18-2010, 11:26 PM
I ran a cutting ph of furazan that said it wouldnt supress any test production. I didnt notice any. I used bromo drol also. My test seemed good but i got my nolva called tamadex 20 days later. I used this and i got more estro sides and loss of libido. I stopped yesterday after 20 days on 10mgs. I have trib, testojack, arimevol, zma. I thought of running the arimevol for the estro sides since epi was created for breast cancer. I want to use all the other test boosters to keep my test from lowering. I dont get nut shrinkage very bad even on long cycles and if i do it jumps back, but for some reason i get puffy nips. I also have resveratrol 100mgs i am running starting 2 days ago. I think i have high test naturally so i convert esto easy. My libido isnt back yet so i need to know is it worth running arimevol for estro?
12-18-2010, 11:27 PM
oh yeah i only ran both phs for 30 days no longer.. but the nolva seemed to puff my nips.
12-18-2010, 11:50 PM
12-18-2010, 11:53 PM
troll? what. I am new to this. I just need to know if i can run epi for puffy nips. And keep my test up with test boosters. then go off epi and test boosters without a real serm or ai. i am out of cash.
12-18-2010, 11:54 PM
12-19-2010, 12:12 AM
12-19-2010, 12:50 AM
I understand, i know i should have had these first, i took a #1 contender fight on short notice, had to cut and o i bought over the counter ph so i would be ready. I'm not sure what trolling is. I just got this account like maybe a week ago. I havnt really pct ever with a real serm until i used the nolva, its called tamadex a generic tomoxifan. it gave me sides. but like i said i never really pct and for some reason i still have good test. i stay big and cut even when i go off a cycle without pct. my libido is crazy always. but this tamadex killed it till about today.Which i have been off for two days or so. Since you say epi isnt a good pct i will leave it alone. My nipps are slightly puffy but mostly my left nip. I have testojack which is zma, long jack, 250mg trib and somthin called eleuthero. I take a couple of aminos, l lysine argine orthinne. I stopped protiene accept post workout. I still am like 185 solid but i dont like the left nip puffy. Will the testojack be ok then without a estro blocker of some kind. or do i need a serm, which i am broke.
12-19-2010, 01:04 AM
12-19-2010, 01:15 PM
my test seems high, aggression, alertness, energy sexdrive is norm but my wife is 8months prego so i might have a normal lack of wanting sex. My erections are fine, so i am wondering if i have high estro and if it would screw up test as a result.Maybe its slight prolactin or my diet adding fat to my nips cause the lump is the size of a dime.
12-19-2010, 01:16 PM
also, i have very little cash till next fri. so i cant afford to much.
12-20-2010, 08:54 AM